# SDR REXA2015032300336

- Difficulty date: March 23, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 16,884 hours, 10,673 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER EXIT LIGHT WIRE BROKEN.  REPAIRED WIRE GS844 IAW ESPM 20-16-05.  PERFORMED OPERATIONS CHECK OF EXTERNAL EMER LIGHTS IAW AMM 33-51-15.  OPERATIONS CHECKED GOOD.
